# SDR V0XD20230320002

- Difficulty date: February 28, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 14523171003
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF HAT BEAM AT Y + 479 BETWEEN FR 59- FR 61. CORRECTIVE ACTION: CUT OUT DAMAGE ON HAT BEAM AROUND NUTPLATE ON R/H SIDE BTWN. FR 59-61 ( 2 LOCATIONS ) . FABRICATED 2 REPAIR DOUBLERS P/N: 2024-T3 .040. LOCATED DRILLED AND INSTALLED 2 NEW DOUBLERS ON HAT BEAM BTWN FR 59-61 IAW EMB 145 SRM 53-24-10. WO 81033 WC 1168
